# SDR SWAA2022071115507

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS767 PLUS 11INCH RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2022-307304 / [01] REPLACED WEB LOCATED BS767 PLUS 11INCH RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02; DWG 146A0081 SHEET 31 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  RII
